Excision in algebraic K-theory and Karoubi's conjecture

Andrei A. Suslin*, Mariusz Wodzicki

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We prove that the property of excision in algebraic K-theory is for a Q-algebra A equivalent to the H-unitality of the latter. Our excision theorem, in particular, implies Karoubi's conjecture on the equality of algebraic and topological K-theory groups of stable C*-algebras. It also allows us to identify the algebraic K-theory of the symbol map in the theory of pseudodifferential operators.

Original languageEnglish (US)
Pages (from-to)9582-9584
Number of pages3
JournalProceedings of the National Academy of Sciences of the United States of America
Volume87
Issue number24
DOIs
StatePublished - 1990

Keywords

  • C*-algebras
  • Pseudodifferential operators

ASJC Scopus subject areas

  • General

Cite this